# SDR IPXA2014032182360

- Difficulty date: March 4, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1266
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN SUBFLOOR CENTER TANK UPPER SKIN CORRODED IN LT TUNNEL STA 1266, LBL 106.  ACCOMPLISH REPAIR ON CABIN SUBFLOOR CENTER TANK UPPER SKIN IN LT TUNNEL BETWEEN XCW=103.84 AND XCW=81 STRINGER 10 IAW EA 011-5730-01-A5156 AND EO MD11-5730-53801-A.
